# SDR UPS08852742

- Difficulty date: July 1, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Part serial: TAG01008891
- Condition: Cracked
- Location: Fs 1739-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  L15L CRACKED AT CANTED FRAME, MAIN CABIN, STA 1729     REMOVED LONGERON SECTION FS 1739-1720.  FABRICATED AND INSTALLED LONGER ON SPLICE AND REPAIR STRAPS.  IAW SRM 53-02-02 FIG 10 AND 53-05-03.
